# SDR R61A201310221054

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N409YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000372
- Aircraft time: 212 hours, 124 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR ARM/DISARM INDICATOR WAS NOT FULLY INDICATING.  MAINTENANCE INSPECTED AND FOUND ARM/DISARM INDICATOR FULLY FUNCTIONAL, BUT THE LATCH INDICATOR ON DOOR FRAME NOT FULLY INDICATING.
